# SDR DALA2018103106357

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,581 hours, 18,130 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Unknown
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 5155914) FIRE LIGHT FWD ANNUN PANEL CAME ON ECAS CLR. QRH SYSTEM CHECK GOOD. T/S PER FIM 26-11-00-815-802. RESET AFOLTS CARD 1 AND 2 CHKS GOOD. FIRE TEST PASSES LIGHT EXTINGUISED. A/C OK TO FLY.
